著者
Keisuke Matsuo Takashi Ishiguro Takatomo Najama Yoshihiko Shimizu Yasuhito Kobayashi Makoto Mutou
出版者
The Japanese Society of Internal Medicine
雑誌
Internal Medicine (ISSN:09182918)
巻号頁・発行日
vol.58, no.16, pp.2367-2372, 2019-08-15 (Released:2019-08-15)
参考文献数
19

A 62-year-old man presented to our hospital for the further evaluation and treatment of his back pain, general fatigue, and dyspnea, which had developed 4 days after the 29th administration of nivolumab to treat his lung cancer. Based on his clinical history, elevated serum cardiac enzyme values, and cardiac magnetic resonance (CMR) imaging and myocardial biopsy findings, he was diagnosed with myocarditis induced by nivolumab. Corticosteroid therapy improved his condition, and CMR performed on hospital day 11 also showed remarkable improvement. Although nivolumab-induced myocarditis is rare, cardiologists should consider it when encountering patients treated with such a drug for malignant disease.